# SDR QXEA2021051800248

- Difficulty date: May 10, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 32,650 hours, 34,979 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261101
- Condition: Damaged
- Location: Bs 32-229
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 1 FROM FSX32.4-X229.5,Y-40.950 BLENDED BEYOND LIMITS. 1 SEAT RAIL (FS X32.4-X229.5, Y-40.95) REMOVED IAW SRM TASK 51-42-05-02-01, 51-42-45-02-01, 51-40-15-02-01. NEW SEAT RAIL 1 INSTALLED IAW SRM TASKS 51-40-07-02-01, 51-40-02-01-, 51-42-05-02-01, 51-42-45-02-01.
